Burning brain

44 yrs old .6yrs if burning braine. Hardening in head to .once moth my hitch tingls so hitchy like u got nits. Dotor on Web site last night in boxed me said have I bin tested 4 Lyme Disease. So that b nxt one to get checked out .my legs started to stiffen er and there comes and go's. But the burning so bad. Only on right side my braine but it moves around .the presure of it .well it bad.dotor put me on .lamotrigine. but that doing nothing. So eny information wood b gratefull fanks

10 Replies

oldestnewest
  • Hello there,

    That sounds really scary for you. I was on lamotrigine a while back but did not find it much help except i felt very numb about things.

    Have you had any kind of MRI scan at all? Can you tell us what happened to you that started all this off?

    Best wishes

    Nan x

  • Hi nan I just Wright a. S.a to u but dint go through .well x husband toke my 3kids 9yrs go ant sine then..started burning brain. Then nerves system. Hitchy head like got nits so sor.yes ad brain scan 4yrs ago only ad bit red on top head .but after 6yrs now I no there a lot damage. Dotor said it wood show up 4yrs ago.my dotor dint no wat it was they fault coz he toke me kids the man that beat me for yrs .they put me on anitdpresents. Ruined me .now I got to stay on anitdpresents coz they toke me of coz my body hitched.but. I went strange put in hospital coz of the doctors messing my tablets up.that was 6weks ago.made my brain hurt more.god nos if I'll ever get better coz my doctors r shit .thanks nan sorry long txt hope u understand my spellings Haa xx

  • Hi my name is Liz and I suffered a TBI stroke and bleed on the brain 6th December 2014

    I had the same as you with the itching on my head it did feel as I had nits in my head and it was so uncomfortable. I also have a tremor which has been made worse by the accident. But in time the itching has subsided so you must give yourself time to heal and rest. Sleep and try to avoid stress as it can trigger so many more symptoms. Please tell us more about yourself. Take Care Liz

  • X husband toke me 3kids 9yrs ago .ant since then at tall.thats were it started .cleaning 21 a wek my own private jobs.my mind was racing to get there to get to the nxt house.i fink I ad nerves brakedown .but dotor put me on anitdpresents. Toke me of then changed um .it put me in hospital 6weks ago coz dotor messed up.witch made my head burn more stoping anitdpresents. Ruined me.but I'm OK now fill strong no crying. But God I just wish I got sum arnser.im in dotor twice a week sum times. Bet they fink God he she comes again.but I'm not make in it up .wish I was .but this is really happening to me. How u doing now liz thanks 4 txt me .my spellings not good so hope u can read it Haa x😊

  • Hi 👋 You sound as if life has been very hard on you, hopefully you will start to get the right sort of medication and start to feel better soon. Take Great Care God Bless Liz

  • Hi liz .yeah worst fing in my life wat happened to me.but burning brain.needs help .but being on ear wiv u kind people as helped me .just read a nover burning brain.and he said sum think bout aneurysm. So wen jp gets bk I'll show him .God bet my only one jp helps me says God not her again.well then find Wats bloody rong a .😊thanks liz hope ur doing OK 2 u all .x

  • Hi there again.

    I'm really ao sorry about what's happened . i can't begin to think how much that must have brought you down.

    Messing people about with antidepressants and changing them quickly can really make you unwell. There should be a really slow tapering on and off but some of these docs seem to have no idea about stuff.

    I must say my own experience of GPs has been really bad except for one.

    I wish I could make things better but best we can do is listen and support each other.

    This place has been great to look in on and the people here are very supportive so I hope that you call in on us all whenever things feel tough .

    love and best wishes

    Nan x

  • Hi to u all 4 getting bk to me.yeah tuff old time a .that was 9yrs ago and still cry .but this burning is bloody doing me in.have just read others got burning brain.one said bout aneurysm. I don't no wat that is but I will pass it on wen my jp get bk.since being on ear as helped me thanks nan xxx

  • Dear Really,

    You have faced so much hardship and suffering. I hope that writing to us has felt like you put a little bit of that down for a while.

    Your suffering, like that of others on this site, does not feel 'just". Nobody deserves that kind of discomfort and stress.

    I urge you to continue to seek out ideas for managing both your symptoms and your doctors. Note what seems to help and what does not. Keep slowly experimenting, consistently doing even little bits of what helps and you may well see the some bigger results start to emerge.

    Meditation and other related "whole system" adjustment approaches can both put you on a stronger overall footing to benefit from your medications and minimize the things that trigger the burning or other symptoms.

    It sounds like your work is physically demanding, so exercise may not appeal on top of that, but stretching and aerobic exercise have different and complementary physical and mental benefits that can make a real difference in situations like yours. My husband feels much better now that he has his nutrition and exercise routine. He does not always stay on his exercise schedule, but that is not important, what is good is that he goes back to it.

    We are thinking about you and and will keep you in our prayers. You are clearly an amazing person who perseveres, or you would not even have written here. Keep acting in that spirit. Better times are ahead.

    Wishing you all the best,

    Taia

  • Hi taia. R u so kind .lovely word's. Being alone 4 9yrs crying bout my kids .was the hardst no one to tell..thank u and hope u filling and family OK xxx

You may also like...